Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar - is this normal?

Posted by Bill L on January 7, 2003, at 12:49:42

In reply to Re: Buspar - is this normal? ZeeZee, posted by Ritch on January 7, 2003, at 1:12:03

I agree with rich Mich. SJW can cause more aggitation than SSRI's. Lexapro is a good SSRI which generally causes little aggitation. But you should probably wait at least another week with the Buspar/SJW before making any move.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bill L thread:134751
URL: http://www.dr-bob.org/babble/20030106/msgs/134829.html